Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1427–1435 (Mi zvmmf6082)  

Games in a fuzzy environment

S. A. Orlovskii

Moscow

Full text: PDF file (1062 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 44–52

Bibliographic databases:

UDC: 518.90
MSC: Primary 91A99; Secondary 91A05
Received: 12.02.1975

Citation: S. A. Orlovskii, “Games in a fuzzy environment”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1427–1435; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 44–52

Citation in format AMSBIB
\Bibitem{Orl76}
\by S.~A.~Orlovskii
\paper Games in a fuzzy environment
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1427--1435
\mathnet{http://mi.mathnet.ru/zvmmf6082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449759}
\zmath{https://zbmath.org/?q=an:0365.90150}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 44--52
\crossref{https://doi.org/10.1016/0041-5553(76)90040-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6082
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021